| Model Number |
MAX 2 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that oil was leaking from their v-pro max 2 sterilizer and smoke emitted.No report of injury.
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the event to inspect the v-pro max 2 sterilizer and found that the vacuum pump was leaking oil.He found that the oil had drained from the back gasket of vacuum pump's motor and onto the floor.The technician replaced the vacuum pump, tested the function and operation of the v-pro max 2 sterilizer and returned the unit to service.No additional issues have been reported.